Skip to content
My WebMD Sign In, Sign Up

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


I was told dr thinks its chemical hep from supplements from my local nutrition store.
avatar
jkatz37 posted:
I am having alot of pain in my kidney area on both sides and in my abdoman, and a headache that hasnt stopped for three days. Dr said only thing to take for pain is motrin and its not even touching it. Is there anything he can give me that wont hurt my liver that will relieve my pain? Would like to start getting sleep again.
Reply


Helpful Tips

Purisis, MILD Rash with severe itching TIPS
I am a Pegasys/Teleprivir patient. End of week one. I went to the hospital because I just could not take it anymore! The itching was out ... More
Was this Helpful?
3 of 3 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.